Alert archive / Alabama / Special Weather Statements in 2017

Special Weather Statement, NWS Mobile, AL

July 7, 2017Covington County, Crenshaw County, Alabama

NWS Mobile, AL issued this special weather statement at Jul 7, 2017, 3:31 PM CDT for Covington County, Crenshaw County, Alabama. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2017, 3:31 PM CDT (20:31 UTC)
Expired
Jul 7, 2017, 4:30 PM CDT
In force
59 min
Issued by
NWS Mobile, AL

Counties Covington County, AL, Crenshaw County, AL

The radar

The Ft Rucker radar (KEOX), 89 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2017-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1733 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2017-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1733 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

108 
WWUS84 KMOB 072031
SPSMOB

Special Weather Statement
National Weather Service Mobile AL
331 PM CDT FRI JUL 7 2017
 
ALZ056>058-060-072130-
Conecuh AL-Butler AL-Covington AL-Crenshaw AL-
331 PM CDT FRI JUL 7 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN BUTLER...SOUTHERN CRENSHAW...SOUTHEASTERN CONECUH AND
COVINGTON COUNTIES UNTIL 430 PM CDT...

At 329 PM CDT, a strong thunderstorm was located near McKenzie, 
or 10 miles east of Evergreen, moving east at 25 mph. Other 
strong storms were located southwest of Analusia, also moving east 
at around 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Andalusia, Opp, Luverne, Georgiana, Brantley, McKenzie, River Falls,
Red Level, Rutledge, Dozier, Heath, Gantt and Glenwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may 
lead to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms as 
well. Lightning can strike 10 miles away from a thunderstorm. Seek 
a safeshelter inside a building or vehicle.

&&

LAT...LON 3153 8620 3101 8619 3123 8677 3126 8677
      3126 8686 3159 8701 3179 8615 3166 8615
      3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 2029Z 262DEG 21KT 3149 8679 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jul 7, 6:41 AM CDT, 8 hours 50 minutes earlier.

Area forecast discussion, Jul 7, 6:41 AM CDT, 8 hours 50 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
641 AM CDT Fri Jul 7 2017

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
12Z issuance...Mostly VFR to MVFR conditions through 08.12z.
Could see a brief period of IFR cigs an visibilities in and
around scattered showers and thunderstorms through the forecast
pd. Winds will be mostly southwest at 3 to 5 knots early today
increasing to 5 to 10 knots late this morning through early this
evening then diminishing to 3 to 5 knots late this evening and
overnight. 32/ee

&&

.PREV DISCUSSION... /issued 446 AM CDT Fri Jul 7 2017/

NEAR TERM /Now Through Friday night/...Latest satellite loops
show a series of weak mid level impulses pushing down across the
Great Lakes region this morning progged to continue through
tonight allowing main upper trof generally located from the
Appalachians to the TN river valley and north central gulf states
this morning to drift further southward towards the coast through
tonight, with main trof axis stretching from northern GA to the
MS/AL coast by 12 Sat. At the surface high pressure over much of
the northern gulf drifts south and east through tonight as a weak
frontal boundary stretching from the Ohio river valley to northern
sections of MS and LA early this morning shifts southward
becoming less organized over northern and central parts of AL and
MS through early Sat. With this pattern better moisture return in
the lower and middle layers of the boundary layer is noted w/
pwats climbing to around 1.8 inches through tonight combined with
the better forcing in the mid levels dropping southward thus
leading to better coverage of showers and thunderstorms for all
locations in the forecast area later this morning continuing
through early to mid evening. With more unstable air near the
coast and offshore early today expect better coverage of showers
and thunderstorms along the immediate coast and offshore early
shifting inland during the mid to late morning hours, then mostly
inland well north of the coast by afternoon and evening. Latest
model soundings show some dryness aloft with marginal instability
and lapse rates leading to a few stronger storms by mid to late
afternoon compared to the last few days. The better coverage by
this afternoon will be generally along and north of the I-10
corridor due to warmer surface temps resulting in better surface
based instability through early mid to evening. Gusty straightline
winds mostly below severe limits...very heavy rainfall along with
frequent cloud to ground lightning will be the main concern with
the stronger thunderstorms.

As for temps highs will be a tad cooler than yesterday due to better
clouds and rain especially later in the day followed by slightly
warmer temps overnight compared to the last few night due to more
clouds and precip coverage during the evening hours. Highs today
will range from the lower 90s inland and the upper 80s near the
immediate coast followed by lows in the mid 70s for most inland
areas and the upper 70s near the immediate coast. 32/ee

SHORT TERM /Saturday Through Sunday night/...The southern fringe
of an upper level trough will extend across the central Gulf Coast
region Saturday into Saturday night, while an associated weak
surface trough pushes southward into our forecast area. A zone of
enhanced deep layer moisture will push southward across our
forecast area through the day Saturday, with precipitable water
values ranging from as high as 1.75" to around 2" over southeast
MS and coastal portions of southwest AL and the northwest FL
Panhandle. The combination of the plentiful deep layer moisture
and lift provided by both the upper trough axis and convergence
along the surface trough and seabreeze will provide focus for
scattered showers and thunderstorms around our region through the
day Saturday. We will keep POPs in the upper-end chance (40-50%)
range for now. A few of the stronger storms that develop will be
capable of producing locally strong wind gusts given the moist and
unstable environment (MLCAPE values locally as high as 2000-3000
J/KG), in addition to frequent cloud to ground lightning strikes
and locally heavy downpours. A chance of showers and storms will
linger into Saturday night with the upper trough axis and surface
boundary remaining in place, but convection will probably become
more focused closer to the coast and offshore late.

A similar weather pattern will continue across our forecast area
Sunday as the remnant surface trough axis continues to extend over
the region. Moisture convergence along this feature, in
conjunction with a continued deeply moist and unstable environment
will result in the development of scattered to locally numerous
showers and thunderstorms into Sunday afternoon. The best
convective coverage should be in the vicinity of the surface
trough axis and inland moving seabreeze, and we will have POPs
between 50-60% around these locations. We will once again have to
monitor for a few locally stronger storms capable of producing
strong and gusty winds, frequent lightning and heavy downpours.
Convective coverage should gradually decrease inland by Sunday
evening, with a little better chance of convection becoming
focused near the coast and offshore again late Sunday night. Hot
and humid conditions will continue through the weekend with highs
both Saturday and Sunday ranging from the upper 80s to around 90
near the coast to the lower 90s inland. Lows at night range from
the lower to mid 70s inland, to the upper 70s to around 80 near
the immediate coast. /21

LONG TERM /Monday Through Thursday/...A broad upper level ridge
of high pressure will build from the Rocky Mountains to the Mid-
Mississippi and Tennessee Valley regions next week, gradually
phasing with another upper ridge building westward from the
western Atlantic. Even with the building ridge aloft, weak
impulses in the mid level flow in conjunction with the continued
presence of deep layer moisture (precipitable water values likely
holding between 1.5" and 2.0") will continue to support the daily
development of scattered showers and thunderstorms across the
forecast area through the extended forecast period. Little day-to-
day change in temperatures is expected as the hot/humid pattern
persists. Highs each day should continue to range from the upper
80s near the beaches and immediate coast to the lower 90s over
interior portions of the area. Morning lows generally average in
the lower to mid 70s inland, and in the upper 70s near the beaches
and immediate coast. /21

MARINE...Surface high pressure stretching across much of the
northern gulf this morning will slowly shift south and east through
early next week as a weakening upper system/frontal boundary
approach from the north. With this pattern better coverage of
showers and thunderstorms can be expected through early next week
with the best chance for rain occurring mostly during the morning
hours through forecast period. Gusty straight line winds, frequent
cloud to ground lightning and periods of very heavy rain will
accompany to stronger storms. Expect generally a light to moderate
southwest to westerly flow through Sat shifting mostly northwest Sat
night and early Sun then shifting south to southwest by early next
week as the main surface ridge shifts south and east. Seas will
continue to range from 1 to 2 feet though slightly higher near some
of the stronger thunderstorms through the forecast period. 32/ee

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jul 7, 5:28 AM CDT, 10 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
528 AM CDT Fri Jul 7 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-081030-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
528 AM CDT Fri Jul 7 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

Scattered showers and thunderstorms are expected today. A few of
the stronger storms that develop will be capable of producing
strong and gusty winds, frequent lightning strikes and very heavy
downpours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Scattered showers and thunderstorms will continue each day. A few of
the stronger storms that develop will be capable of producing strong
and gusty winds, frequent lightning strikes and very heavy
downpours.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Thursday.

GMZ630>635-650-655-670-675-081030-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
528 AM CDT Fri Jul 7 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

Winds and seas will be higher near scattered showers and
thunderstorms through tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Winds and seas will be higher near scattered showers and
thunderstorms through Thursday.

In the hours before

Special weather statement, Jul 7, 12:24 PM CDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Mobile AL
1224 PM CDT FRI JUL 7 2017

FLZ201>206-071800-
Escambia Inland FL-Okaloosa Inland FL-Okaloosa Coastal FL-
Santa Rosa Coastal FL-Escambia Coastal FL-Santa Rosa Inland FL-
1224 PM CDT FRI JUL 7 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
OKALOOSA...SANTA ROSA AND ESCAMBIA COUNTIES UNTIL 100 PM CDT...

At 1222 PM CDT, the strong thunderstorm was located over Pensacola,
moving east-northeast at 15 mph. Other strong storms were noted over
the western Florida panhandle along a sea breeze...also moving east-
northeast at 15 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Wright, Fort Walton
Beach, Ensley, Warrington, Crestview, Niceville, Gonzalez, Destin,
Eglin AFB, Pace, Milton, Valparaiso, Gulf Breeze, Goulding, Mary
Esther and Century.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Storms may intensify, so be certain to monitor local radio stations
and available television stations for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3034 8731 3060 8741 3065 8740 3069 8744
      3099 8755 3098 8639 3046 8639 3046 8635
      3039 8635
TIME...MOT...LOC 1722Z 239DEG 15KT 3039 8722
Special weather statement, Jul 7, 12:34 PM CDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Mobile AL
1234 PM CDT FRI JUL 7 2017

ALZ052-059-261>266-FLZ201-202-MSZ076-079-071830-
Mobile Coastal AL-Baldwin Coastal AL-Baldwin Central AL-
Baldwin Inland AL-Escambia AL-Washington AL-Mobile Central AL-
Mobile Inland AL-Escambia Inland FL-Escambia Coastal FL-Greene MS-
George MS-
1234 PM CDT FRI JUL 7 2017

...STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...
MOBILE...BALDWIN...SOUTHWESTERN WASHINGTON...SOUTHWESTERN
ESCAMBIA... WESTERN ESCAMBIA...GEORGE AND SOUTHERN GREENE COUNTIES
UNTIL 130 PM CDT...

At 1230 PM CDT, a strong thunderstorm was located over Mobile
Regional Airport, or 8 miles west of Midtown Mobile, moving east at
15 mph. Additional strong storms were noted over other portions of
interior southeast Mississippi and southwest Alabama along a sea
breeze front...also moving east at 15 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
Fairhope, Saraland, Gulf Shores, Bay Minette, Foley, Theodore,
Chickasaw, Satsuma, Orange Beach, Spanish Fort, Grand Bay,
Robertsdale, Citronelle and Lucedale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3022 8816 3026 8839 3038 8841 3074 8841
      3074 8886 3119 8882 3110 8758 3033 8733
      3022 8771
TIME...MOT...LOC 1730Z 258DEG 13KT 3069 8827
Special weather statement, Jul 7, 1:32 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Mobile AL
132 PM CDT FRI JUL 7 2017

ALZ052-053-059-060-261>266-FLZ201>206-071945-
Clarke AL-Covington AL-Mobile Inland AL-Mobile Coastal AL-
Baldwin Coastal AL-Baldwin Central AL-Baldwin Inland AL-Escambia AL-
Washington AL-Mobile Central AL-Escambia Inland FL-
Santa Rosa Inland FL-Okaloosa Inland FL-Okaloosa Coastal FL-
Santa Rosa Coastal FL-Escambia Coastal FL-
132 PM CDT FRI JUL 7 2017

...STRONG THUNDERSTORMs WILL AFFECT THE FOLLOWING COUNTIES...
MOBILE...BALDWIN...SOUTHERN WASHINGTON...SOUTHERN CLARKE...SOUTHERN
ESCAMBIA AL...SOUTHWESTERN COVINGTON...OKALOOSA...SANTA ROSA AND
ESCAMBIA FL COUNTIES UNTIL 245 PM CDT...

At 128 PM CDT, a strong thunderstorm was located over Lillian,
or 9 miles west of Pensacola, moving east at 20 mph. Other strong
storms were noted near Saraland Alabama and along I-10 near
Crestview Florida, also moving east at around 20 mph. Additional
storms may develop this afternoon.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Pensacola, Prichard, Ferry Pass,
Brent, West Pensacola, Wright, Fort Walton Beach, Ensley, Daphne,
Tillmans Corner, Warrington, Crestview, Fairhope, Saraland,
Niceville, Gonzalez, Destin and Gulf Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms
as well. Lightning can strike 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3022 8794 3027 8833 3125 8833 3098 8640
      3038 8640 3038 8650 3035 8650 3022 8748
TIME...MOT...LOC 1828Z 257DEG 19KT 3041 8743
Special weather statement, Jul 7, 1:38 PM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Mobile AL
138 PM CDT FRI JUL 7 2017

ALZ054>058-071945-
Wilcox AL-Monroe AL-Conecuh AL-Butler AL-Crenshaw AL-
138 PM CDT FRI JUL 7 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
BUTLER...NORTHEASTERN MONROE...CRENSHAW...SOUTHEASTERN WILCOX AND
NORTH CENTRAL CONECUH COUNTIES UNTIL 245 PM CDT...

At 136 PM CDT, a strong thunderstorm was located near Greenville,
moving east at 15 mph. Other strong storms werw noted east of Camden
and north of Monroeville, also moving east at around 15 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Greenville, Luverne, Fort Deposit, Peterman, Georgiana, Brantley,
McKenzie, Rutledge, Beatrice, Glenwood, Pine Apple, Petrey, Lowndes
County Airport, Highland Home and Lapine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3149 8619 3150 8628 3153 8628 3150 8633
      3151 8640 3153 8640 3152 8661 3159 8749
      3204 8708 3202 8686 3196 8686 3198 8640
      3198 8635 3196 8618 3179 8620 3179 8615
      3166 8615 3162 8618 3162 8615
TIME...MOT...LOC 1836Z 268DEG 15KT 3180 8655
Special weather statement, Jul 7, 1:40 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Mobile AL
140 PM CDT FRI JUL 7 2017

ALZ051-072000-
Choctaw AL-
140 PM CDT FRI JUL 7 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN CHOCTAW COUNTY UNTIL 300 PM CDT...

At 139 PM CDT, the strong thunderstorm was located near Pennington,
or 13 miles north of Butler, moving east at 25 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Butler, Lisman and Pennington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
      3230 8800 3228 8801 3228 8802 3226 8801
      3215 8802 3214 8804 3211 8805 3209 8804
      3206 8807 3207 8810 3206 8811 3204 8811
      3204 8845 3231 8823
TIME...MOT...LOC 1839Z 287DEG 20KT 3226 8814
Special weather statement, Jul 7, 3:31 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
331 PM CDT FRI JUL 7 2017

ALZ056>058-060-072130-
Conecuh AL-Butler AL-Covington AL-Crenshaw AL-
331 PM CDT FRI JUL 7 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN BUTLER...SOUTHERN CRENSHAW...SOUTHEASTERN CONECUH AND
COVINGTON COUNTIES UNTIL 430 PM CDT...

At 329 PM CDT, a strong thunderstorm was located near McKenzie,
or 10 miles east of Evergreen, moving east at 25 mph. Other
strong storms were located southwest of Analusia, also moving east
at around 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Andalusia, Opp, Luverne, Georgiana, Brantley, McKenzie, River Falls,
Red Level, Rutledge, Dozier, Heath, Gantt and Glenwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms as
well. Lightning can strike 10 miles away from a thunderstorm. Seek
a safeshelter inside a building or vehicle.

&&

LAT...LON 3153 8620 3101 8619 3123 8677 3126 8677
      3126 8686 3159 8701 3179 8615 3166 8615
      3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 2029Z 262DEG 21KT 3149 8679

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 11:56 AM CDTSpecial Marine WarningMOB64 min
Jul 7, 12:34 PM CDTSpecial Weather StatementMOBBaldwin, Mobile56 min
Jul 7, 1:32 PM CDTSpecial Weather StatementMOBBaldwin, Mobile73 min
Jul 7, 1:38 PM CDTSpecial Weather StatementMOBButler, Crenshaw67 min
Jul 7, 1:40 PM CDTSpecial Weather StatementMOBChoctaw80 min
Jul 7, 4:15 PM CDTSpecial Weather StatementMOBClarke45 min
Jul 7, 5:09 PM CDTSpecial Weather StatementMOBMarengo36 min
Jul 7, 5:38 PM CDTSpecial Weather StatementMOBChoctaw37 min
Jul 7, 12:24 PM CDTSpecial Weather StatementMOBEscambia, Okaloosa, Santa Rosa36 min
Jul 7, 5:28 PM CDTSpecial Weather StatementMOBPerry32 min

Nearby

Special Weather Statements in Alabama, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.